Top 10 Stuffy Nose Medicine – Sinus Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Good Sense

#ad

10 mg Tablets. Nasal and Sinus Congestion, GoodSense Maximum Strength Nasal Decongestant PE, Phenylephrine HCl, Sinus Pressure, 72 Count

#ad
Good Sense #ad - Common cold: a cold usually includes a runny nose, sneezing, sore throat, and coughing. Flu: influenza flu is a contagious respiratory illness caused by influenza viruses infecting the nose, throat and lungs.

It can cause mild to severe illness. These symptoms can last for up to two weeks. Active ingredient: the active ingredient in nasal decongestant PE is phenylephrine HCl 10 milligram, in each tablet, compare to sudafed PE congestion active ingredient. How cold and flu spreads: most experts believe that cold and flu viruses are spread by respiratory droplets propelled when people with cold or flu cough, sneeze or talk. Uses: temporarily relieves sinus congestion and pressure; Temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height4.38 Inches
Length3.25 Inches
Weight0.09 Pounds
Width1 Inches
Part Number370030147403-1
Model370030147403-1

2. Vicks

#ad

0.5 OZ Bottle 2 Pack = 1 OZ, Original Ultra Fine Mist Sinus Nasal Spray Decongestant for Fast Relief of Cold and Allergy Congestion, Vicks Sinex SEVERE Nasal Spray

#ad
Vicks #ad - For colds and allergies. Ultra fine mist: clear your head with an ultra fine mist and powerful Vicks Vapors. Sinus pressure relief. Works for up to 12 hours for long-lasting relief of nasal stuffiness and sinus pressure. Over-the-counter nasal spray that helps relieve the nasal stuffiness that often accompanies colds, hay fever, or upper respiratory allergies. Provides powerful sinus congestion relief in seconds. Effective nasal spray decongestant that relieves sinus pressure and shrinks swollen nasal membranes. Starts working instantly. 12 hour relief.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height5.4 Inches
Length2.56 Inches
Weight0.06 Pounds
Width3.86 Inches
Part Numbersgrevfd-273

3. Sudafed

#ad

24 ct, Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant

#ad
Sudafed #ad - 24-count box of sudafed pe sinus pressure + pain Relief Maximum Strength Non-Drowsy Decongestant Tablets provide powerful relief of sinus pain, sinus pressure, nasal congestion and headaches.

Each caplet contains 5 milligrams of the decongestant phenylephrine HCl and 325 milligrams of acetaminophen, a pain reliever and fever reducer. From the #1 pharmacist recommended brand among oral OTC decongestants, this maximum strength formula can be used by adults and children 12 years and older for powerful symptom relief. This sinus congestion & pain medicine also temporarily relieves nasal congestion associated with hay fever, upper respiratory allergies and the common cold. The non-drowsy decongestant helps promotes sinus drainage, temporarily reduces fever and helps relieve headaches and minor aches and pain.
BrandSudafed #ad
ManufacturerSudafed #ad
Height4.52 Inches
Length0.63 Inches
Weight0.05 Pounds
Width2.91 Inches
Part NumberJJ-2314
Model300450547248

4. Navage

#ad

Navage Nasal Care Starter Bundle: Navage Nose Cleaner and 20 SaltPod Capsules

#ad
Navage #ad - You save $9 9%! make good nasal hygiene, your new normal. You’ll love that clean-nose feeling! for fast, all-natural relief from allergies and sinus congestion – WITHOUT DRUGS! Naväge operates only with genuine Naväge SaltPod capsules. Bundle includes naväge nose cleaner, 20 navage saltPods, Standard Nose Pillows and batteries. Now you can clean it daily with easy-to-use Naväge! Naväge uses powered suction to flush out dangerous germs, allergens, and mucus. Clean nose, healthy life!98. 95 if purchased separately. Your nose is the body’s air filter.
BrandNavage #ad
ManufacturerRhinoSystems, Inc. #ad
Height8 Inches
Length5.25 Inches
Width6 Inches
Part NumberRSI2

5. Sudafed

#ad

20 ct, Sudafed PE Sinus Congestion Day + Night Maximum Strength Decongestant Tablets

#ad
Sudafed #ad - Each daytime and nighttime dose contains 10 milligrams of the nasal decongestant phenylephrine HCl per tablet and each nighttime dose also contains 25 milligrams per tablet of the antihistamine diphenhydramine HCl.

From the #1 pharmacist recommended brand among oral OTC decongestants, this maximum-strength formula can be used by adults and children 12 years and older for powerful symptom relief. Both formulas help relieve sinus pressure and sinus congestion, itchy, runny nose, hay fever, and nasal congestion due to the common cold, or upper respiratory allergies.220-count of sudafed pe sinus congestion day + Night Maximum Strength Decongestant Medicine Tablets to temporarily relieve sinus pressure and sinus congestion for both day and night.

Each multi-pack contains 20 tablets of nasal decongestant, with 12 Daytime and 8 Nighttime tablets for powerful symptom relief throughout the day and while you sleep. Nighttime tablets also relieve sneezing, watery eyes and itchy throat or nose.
BrandSudafed #ad
ManufacturerJohnson & Johnson - Ketotifen #ad
Height2.88 Inches
Length0.64 Inches
Weight0.04 Pounds
Width4.56 Inches
Part Number503835
Model503835

6. Sudafed

#ad

Berry-Flavored, 4 fl. oz, Liquid Cold Relief Medicine with Phenylephrine HCl, Alcohol Free and Sugar-Free, Children's Sudafed PE Nasal Decongestant

#ad
Sudafed #ad - Non-drowsy relief of nasal congestion from the common cold and allergies in a kid-friendly berry flavor suitable for ages 4 to 11. 4-fluid ounces of children's sudafed PE Nasal Decongestant provides temporary relief for children's nasal congestion and sinus pressure due to the common cold and hay fever.

Cold medicine for kids ages 4-11 in a 4-fluid ounce bottle to help relieve both sinus pressure and nasal congestion. Find both sinus pressure and nasal congestion relief with this cold medicine for kids ages 4-11 with a non-drowsy formula. Non-drowsy nasal decongestant formula that is alcohol-free and sugar-free and includes the active ingredient of phenylephrine HCl as a nasal decongestant.
BrandSudafed #ad
ManufacturerSudafed #ad
Height4 Inches
Length6 Inches
Weight0.04 Pounds
Width5 Inches
Part NumberJJ-765
Model22704

7. Boiron

#ad

Headache, Congestion, Non-Drowsy, 60 Tablets, 60 Count, Tablets for Runny Nose, Boiron Sinuscalm Sinus Relief Medicine, Sinus Pressure

#ad
Boiron #ad - Available over the counter in a box of two multidose tubes for home or on the go approximately 80 oral pellets per tube. Pellets can also be dissolved in water for children or seniors. Non-drowsy and won't mask symptoms of a more serious condition. Slightly sweet pellets melt under the tongue without water, chewing, or swallowing pills. Targets sinus pain with a stuffy or runny nose. Recommended for everyone ages 6 and up. Homeopathic multi-symptom sinus Relief medicine, non-habit forming and no risk of a rebound effect.
BrandBoiron #ad
ManufacturerAmazonUs/BOIB7 #ad
Height1.19 Inches
Length3 Inches
Weight0.08 Pounds
Width4 Inches
Part Number306969338049
Model306969338049

8. Mucinex

#ad

Mucinex Children`s Stuffy Nose Nasal Spray .75oz bottle

#ad
Mucinex #ad - Pediatrician recommended: mucinex Children's is a pediatrician recommended cough and cold product. Fast relief: when used as directed, product can provide quick relief of stuffy noses! Children's formula: For children ages 6+ years. Lasts 12 hours: turn to mucinex Children's Stuffy Nose Spray for nasal congestion, sinus pressure, and sinus congestion. Provoice, 2017. Active ingredient: Oxymetazoline HCI. 05%.
BrandMucinex #ad
ManufacturerMucinex #ad
Part Number1650880
Model1650880

9. ALKA-SELTZER PLUS

#ad

Cold & Cough Liquid Gels 20ct, Alka-Seltzer Plus Severe Sinus

#ad
ALKA-SELTZER PLUS #ad - Bayer consumer care. 20 liquid gels. Alka-seltzer plus sinus and cold liquid gels is a cold and sinus medicine.
BrandALKA-SELTZER PLUS #ad
ManufacturerAlka-Seltzer Plus #ad
Height3.25 Inches
Length1.06 Inches
Width3.88 Inches
Part Number16500559504
Model16500559504

10. Arm & Hammer

#ad

Arm & Hammer Simply Saline Nasal Mist Extra Strength, 4.6OZ, Nighttime Formula with Eucalyptus

#ad
Arm & Hammer #ad - Naturally helps clear nasal congestion. Drug free, non-limited dosage is safe to use as often as needed. Helps relieve severe congestion for a good night’s sleep. Clears nasal passages to reduce snoring. Doctor recommended for use with prescription and OTC allergy/cold medications.
BrandArm & Hammer #ad
ManufacturerSimply Saline #ad
Height6.3 Inches
Length2.1 Inches
Weight0.4 Pounds
Width2.1 Inches
Part Number318760
Model318760